RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ishmaev, A L

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:49
Abstract pages:144
Full texts:88

http://www.mathnet.ru/eng/person104541
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1986
1. I. G. Zaltsman, A. L. Ishmaev, V. K. Shikov, “О распределении плотности радиационного потока по периметру каналов прямоугольного сечения с нечерными стенками”, TVT, 24:5 (1986),  1007–1010  mathnet
1985
2. I. G. Zaltsman, A. L. Ishmaev, V. K. Shikov, “Density-function of radiant-flux about perimeters of rectangular cross-sections of channels in power-plants”, TVT, 23:4 (1985),  766–770  mathnet; High Temperature, 23:4 (1985), 616–620  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020